# SDR 99ZZZX753

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23032027
- Condition: Malfunctioned
- Location: Start/Generator
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GENERATOR SMOKES ON RESTART, CAUSE UNKNOWN. SENT FOR EVALUATION AND OVERHAUL.  S/N 12157.  CONTROL NR 98-3-3.
